Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 641-647
http://dx.doi.org/10.1155/S0161171295000810

A characterization of the Rogers q-hermite polynomials

Department of Mathematics, University of Alberta, Edmonton T6G 2G1, Canada

Received 14 October 1993; Revised 18 February 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Waleed A. Al-Salam, “A characterization of the Rogers -hermite polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 641-647, 1995. https://doi.org/10.1155/S0161171295000810.